# SDR SWAA2013100920999

- Difficulty date: September 15, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 77,755 hours, 67,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 727C + 6 TO 8 INCHES STRINGER 14R.  REPAIRED SKIN IAW MM.
